Open Access
Translator Disclaimer
December 2002 Bounds for Zeros of the Charlier Polynomials
Ilia Krasikov
Methods Appl. Anal. 9(4): 599-610 (December 2002).

Abstract

We use the method of positive quadratic forms and discrete analogues of the Laguerre inequality recently obtained by the author, to give bounds on the zeros of the Charlier polynomials, which are uniform in all parameters involved.

Citation

Download Citation

Ilia Krasikov. "Bounds for Zeros of the Charlier Polynomials." Methods Appl. Anal. 9 (4) 599 - 610, December 2002.

Information

Published: December 2002
First available in Project Euclid: 1 September 2009

zbMATH: 1166.33301
MathSciNet: MR2006607

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 4 • December 2002
Back to Top